Alert archive / New Jersey / Small Craft Advisories in 2017

Small Craft Advisory 82, NWS Philadelphia/Mount Holly

October 25, 2017

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 25, 2017, 3:30 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:30 PM EDT (19:30 UTC)
Expired
Oct 27, 2017, 3:34 AM EDT
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

794 
WHUS71 KPHI 251930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT WED OCT 25 2017


ANZ450>452-260830-
/O.CAN.KPHI.SW.Y.0019.000000T0000Z-171026T1000Z/
/O.NEW.KPHI.SC.Y.0082.171025T1930Z-171027T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
330 PM EDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM EDT FRIDAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* SEAS...5 TO 8 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON
  INTO EARLY EVENING. THE HIGHEST SEAS ARE EXPECTED WEDNESDAY
  EVENING BEFORE GRADUALLY DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-260830-
/O.CAN.KPHI.SW.Y.0019.000000T0000Z-171026T1000Z/
/O.NEW.KPHI.SC.Y.0082.171025T1930Z-171027T0500Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM EDT FRIDAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* LOCATION...THE DELAWARE ATLANTIC AND FAR SOUTHERN NEW JERSEY 
  ATLANTIC COASTAL WATERS.

* SEAS...5 TO 8 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON
  INTO EARLY EVENING. THE HIGHEST SEAS ARE EXPECTED WEDNESDAY
  EVENING BEFORE GRADUALLY DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
509 
WHUS71 KPHI 260747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT THU OCT 26 2017

ANZ431-262200-
/O.EXB.KPHI.SC.Y.0082.000000T0000Z-171026T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
347 AM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* LOCATION...THE LOWER DELAWARE BAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON
  INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>452-262200-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-171027T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
347 AM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON
  INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-262200-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-171027T1000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* LOCATION...THE DELAWARE ATLANTIC AND FAR SOUTHERN NEW JERSEY 
  ATLANTIC COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON
  INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
615 
WHUS71 KPHI 261913
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU OCT 26 2017

ANZ450>452-271000-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
313 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH THIS EVENING. 
  SEAS REMAIN ELEVATED INTO FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-271000-
/O.EXT.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
313 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

* LOCATION...THE DELAWARE ATLANTIC AND FAR SOUTHERN NEW JERSEY 
  ATLANTIC COASTAL WATERS.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH THIS EVENING.
  SEAS REMAIN ELEVATED INTO FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-262200-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-171026T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
313 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...THE LOWER DELAWARE BAY.

* WINDS...NORTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
688 
WHUS71 KPHI 262157
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT THU OCT 26 2017


ANZ431-262300-
/O.EXP.KPHI.SC.Y.0082.000000T0000Z-171026T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
557 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

WINDS HAVE DROPPED BELOW 25 KT AND WILL CONTINUE TO DECREASE
THROUGH THE EVENING HOURS.

$$

ANZ450>452-271100-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
557 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...WEST 10 TO 20 KT WITH GUSTS NEAR 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS AND SEAS WILL SLOWLY DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-271100-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
557 PM EDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* LOCATION...THE DELAWARE ATLANTIC AND FAR SOUTHERN NEW JERSEY 
  ATLANTIC COASTAL WATERS.

* WINDS...WEST 10 TO 20 KT WITH GUSTS NEAR 25 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS AND SEAS WILL SLOWLY DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
646 
WHUS71 KPHI 270431
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT FRI OCT 27 2017

ANZ453>455-270545-
/O.CAN.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1231 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.
THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

ANZ450>452-271400-
/O.CON.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
1231 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...WEST 5 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS AND SEAS WILL SLOWLY THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
028 
WHUS71 KPHI 270734
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EDT FRI OCT 27 2017

ANZ450>452-270845-
/O.CAN.KPHI.SC.Y.0082.000000T0000Z-171027T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
334 AM EDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.
THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 9:19 AM EDT, 6 hours 11 minutes earlier.

Area forecast discussion, Oct 25, 9:19 AM EDT, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
919 AM EDT Wed Oct 25 2017

.SYNOPSIS...
A cold front located off the New Jersey coastline into New England
will continue moving slowly northeastward through tonight. High
pressure will build eastward into the region behind the front for
the middle and later part of this week. This weekend, A strong cold
front with several waves of low pressure will approach the region
then move through the region early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front remains offshore and will continue to push east as
surface ridging builds into the Appalachians.

Some clouds associated with offshore low pressure riding along
the front may spread into coastal NJ throughout the day today,
but for the rest of the region, partly to mostly sunny skies on
tap with a W to NW wind 10-15 mph.

Highs today should top off in the mid to upper 60s, and only in
the upper 50s in the Poconos.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Mostly clear and seasonably cool (bands of cirrus, especially
this evening). Isolated fog patches far nw NJ toward dawn
Thursday as per the UPS crossover tool.

The 00z/25 EC operational wants to close off a low aloft near
DCA by 12z 26 and try to spread showers back into northern and
coastal NJ. For now we favor the dry WPC fcst and leave the EC
as an unlikely outlier scenario for our area.

So, the fcst basis was a 50 50 blend of the 00z/25 GFS/NAM MOS
and then lowered that blend by 2F in the countryside due to
expected decent radiational cooling.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Thursday and Thursday night: Our region will be on the backside
of a departing cold front with strong northwest winds being the
main story. Bufkit analysis yields the potential for some wind
gusts around 20 mph or even slightly higher in the afternoon. A
cooler airmass will also be entering the region as well. Steep
low level lapse rates modeled to be in place will likely
generate more clouds in the afternoon and a few spotty light
showers. Highs will generally be right around 60. Forecast stays
close to MET/MAV blend except for dewpoints where mixing will
likely lower these in the afternoon more than what the data
indicates. In terms of fire weather, min RH values look to stay
above 40%.

Friday through Saturday night:

High pressure will move over the region to close out the week.
This will result in a sunny period with lighter winds.
Winds will be more westerly on Friday but become more southerly
Saturday on the backside of the high and increase to around
10-15 mph. Temperatures look to warm a little bit each day with
most spots in the 60's for highs. Did go a little lower than
MET/MAV guidance Friday morning given a favorable radiational
cooling set-up. Some spots may fall into the mid 30's in the
Pine Barrens and across northern NJ and PA. Added patchy frost
to the forecast in these spots for Friday at sunrise. For the
weekend as a whole weatherwise, it would be a good idea to get
any outdoor weekend activities done on Saturday if possible.

Sunday and Sunday night:

Fairly high agreement in both the operational models and
ensembles of a strong cold front moving through with a
developing area of low pressure along it. This system will
transport moisture from the Gulf, Atlantic and even the
Caribbean northward as it moves through the east coast. Periods
of rain are expected ahead of the front with sufficient enough
lift and moisture to generate widespread rainfall. PW values are
modeled to be abnormally high (1.5 inches) for this time of
year, an indicator that poor drainage flooding could be an
issue. Ensemble rainfall is already averaging over an inch of
rainfall.

Modeled wind fields are impressive. However, The GFS in particular
has been stronger with LLJ's in the day 5-7 range only to back
off. Still, both the GFS and ECMWF feature soundings with robust
wind profiles and it would not be surprising to see quite a few
wind gusts in the 30-40 mph range. Timing can still change
about 12 hours in either direction but for several days out, the
agreement is rather high for this to be a Sunday/Sunday night
event.

Monday and Tuesday:

The cold front and low pressure system move
northeast of the region. As a result, another round of strong
northwest wind gusts are likely monday with another shot of
cooler air knocking temperatures down a bit.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR with sct-bkn clouds aoa 5000 ft. NW winds 10-15 kt in the
afternoon.

Tonight...VFR bands of cirrus with west or northwest winds 5 to
10 kts.

OUTLOOK...

Thursday and Thursday night: VFR, Northwest wind gusts around 20
knots possible Thursday afternoon.

Friday through Saturday night: VFR. Southwesterly winds
under 10 knots till Saturday afternoon then southerly from 10-15 knots.

Sunday and Sunday night: Sub-VFR with rain, windy with
southeasterly winds of 10-20 knots, gusts around 30 knots
possible. Winds shifting to Westerly at some point later Sunday.

&&

.MARINE...
SCA seas for the Atlantic waters through tonight. Light southwest
wind becomes northwest or west by daybreak and continues
generally west to northwest through tonight.

DE Bay: NW winds 10-20 KT will diminish to 8-12 KT by midday.

OUTLOOK...

Thursday: Seas are still expected to linger around five feet.
Wind gusts from the northwest will pick up in the afternoon
around 25 knots.

Thursday night through Saturday: High pressure
over the region with a lull in SCA periods.
Waveheights fall to a few feet with winds generally under 15
knots.

Saturday night through Sunday night:

Waves and seas building with a strong front and low pressure system.
Southeasterly gale gusts possible Sunday with seas well over
five feet likely. Highest chance on the ocean waters.

&&

.CLIMATE...
Record high min October 24, 2017

Atlantic City 63 2001 and equaled in 2017 RER posted.

**Top 5 warmest October on record for PHL and ABE and probably
  top 5 warmest for most of the rest of our area.**

Using the 330 AM NDFD gridded fcst which spills out all our
products.

PHL 64.1 degrees or 6.6 degrees above the October 30 year avg
of 57.5. PHL should end up #2 warmest October on record with
only a a very small possibility of slipping to #3 these next 7
days. High confidence Rank #2.

1. 64.5 2007

2. 64.1 2017

3. 63.5 1971

4. 62.7 1947

ABE 60.2 or 7.7 degrees above the 30 year avg of 52.5. This
is also #2 warmest. For the same reason as PHL...HIGH
confidence ABE will be 2nd warmest October on record.

1. 60.8 2007

2. 60.2 2017

3. 59.5 1984

4. 59.3 1947

5. 58.8 1971

All other non marine CLI sites to date are averaging 7 to 9
degrees above normal and will only lose 1.5 degrees at most the
next 7 days.

The October average will mean that this is the 4th month this
year that the departure has been more than 5 degrees above
normal (Jan, Feb, April, Oct.

The past two years is ranking warmest ever in the entire period
of record at PHL and ABE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory for hazardous seas until 6 AM EDT
     Thursday for ANZ450>455.

&&

Synopsis...Gaines
Near Term...Drag/MPS
Short Term...Drag
Long Term...Gaines
Aviation...Drag/Gaines
Marine...Drag/Gaines
Climate...
Hazardous weather outlook, Oct 25, 5:58 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
558 AM EDT Wed Oct 25 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-261000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
558 AM EDT Wed Oct 25 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-261000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
558 AM EDT Wed Oct 25 2017

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-261000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
558 AM EDT Wed Oct 25 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale force gusts are possible Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:14 PM EDTSpecial Marine WarningPHI31 min
Oct 25, 3:31 AM EDTSmall Craft Advisory for Hazardous SeasPHI12 hr

Nearby

Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.